MAUDE Adverse Event Report: SURGICAL SPECIALTIES CORPORATION SHARPOINT; 15 DEGREE MICROKNIFE

SURGICAL SPECIALTIES CORPORATION SHARPOINT; 15 DEGREE MICROKNIFE
Model Number 72-1501
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025, that a blade was dull, intraoperatively.Patient injury occurred which resulted in a delay to surgery.No additional information available.
 
Additional Manufacturer Narrative
The product was manufactured prior to the implementation of documented corrective actions addressing this known failure mode.An internal investigation was conducted to address the trend associated with the reported event.The following actions were implemented: standardization of the inspection tools and equipment with monitors throughout the manufacturing process replacement of equipment and fixtures to perform penetration testing in all manufacturing areas improvement of the finishing process and documentation.Update set-up and inspection forms as needed this corrective action plan prioritizes improved material handling practices in order to prevent any complications.

Brand Name
SHARPOINT
Common Device Name
15 DEGREE MICROKNIFE
Manufacturer (Section D)
SURGICAL SPECIALTIES CORPORATION
corredor tijuana rosarito 2000
no. 24702-b
tijuana baja california 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
corredor tijuana-rosarito 2000
no. 24702-b
tijuana, b.c. 22235
MX   22235
Manufacturer Contact
joseph scoma
2755 canyon boulevard, 1st floor
boulder, CO 80302
MDR Report Key23936407
Report Number3010692967-2025-00114
Device Sequence Number9448216
Product Code HNN
UDI-Device Identifier00848782027293
UDI-Public00848782027293
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72-1501
Device Lot NumberE718LJM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown